The Annals of Mathematical Statistics

On the Hodges and Lehmann Shift Estimator in the Two Sample Problem

Terrence Fine

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 6 (1966), 1814-1818.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699173

Digital Object Identifier
doi:10.1214/aoms/1177699173

Mathematical Reviews number (MathSciNet)
MR201018

Zentralblatt MATH identifier
0149.15102

JSTOR
links.jstor.org

Citation

Fine, Terrence. On the Hodges and Lehmann Shift Estimator in the Two Sample Problem. Ann. Math. Statist. 37 (1966), no. 6, 1814--1818. doi:10.1214/aoms/1177699173. https://projecteuclid.org/euclid.aoms/1177699173


Export citation